I had sex on Feb 1st this month and I took plan b the very next day, now the box says people over 165 shouldn't take it cause it's not as effective. . But I'm 205 ... . Today's Feb 12 , that's 10 days . I still haven't got my period . I feel like I have bubble guts , I am sometimes dizzy/lightheaded , I get tired . I dont really have nausea like I said I get turns in my stomach like it's bubble guts. I'm scared . I don't want to be pregnant at all .. Im freaking out . I don't know if its the pills side effects that are causing me to feel this wag or not . Please help ? I need answers :(
Plan B can cause all of those symptoms, as it is the same hormone that would be more prevalent in pregnancy.
However, because you are over the recommended BMI of 26 & below for this drug, the correct drug to use instead of Plan B, is EllaOne. Pretty much the same drug but covers people who are of a higher BMI & also can be used up to 5 days after unprotected sex, rather than 3.
As you say that you have already missed your period's start date you can now do a pregnancy test to put your mind at rest.
If it is just the Plan B, then your period will come eventually. Everyone is different. It can be late from a couple of days to a couple of months, but most people find it's just a week or two. It also depends on if they're taking other hormonal birth control.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Apr 2015 • 1 answer
Posted 25 Apr 2015 • 2 answers
Took plan b got a normal period after next was light & on time now Im 15 days late took 2 neg tests?
Posted 28 Sep 2015 • 0 answers
Posted 26 Feb 2016 • 3 answers
Posted 8 May 2016 • 1 answer